Alert archive / North Dakota / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Bismarck, ND

February 28, 200714 counties in North Dakota

NWS Bismarck, ND issued this winter storm warning at Feb 28, 2007, 3:35 PM CST for 14 counties in North Dakota. It was in force for 13 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 28, 2007, 3:35 PM CST (21:35 UTC)
Expired
Mar 1, 2007, 4:20 AM CST
In force
13 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 108 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 5:30 PM CSTHEAVY SNOW 6Jamestown, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
504 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 282135
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
335 PM CST WED FEB 28 2007

...SNOW WILL CONTINUE IN NORTH CENTRAL AND THE EASTERN PORTIONS OF
SOUTH CENTRAL NORTH DAKOTA TONIGHT...

.ANOTHER 1 TO 4 INCHES OF SNOW AND SCATTERED LIGHT FREEZING
DRIZZLE IS EXPECTED TONIGHT NORTH AND EAST OF A LINE FROM MINOT
TO ASHLEY...70 MILES SOUTHWEST OF JAMESTOWN. TOTAL SNOWFALL IN
THIS AREA COULD RANGE FROM 6 TO 10 INCHES BY MORNING. IN
ADDITION...GUSTY WINDS THIS EVENING COULD CAUSE SOME BLOWING SNOW
REDUCING VISIBILITIES AND ADDING TO TRAVEL PROBLEMS. WEST OF THE
LINE SCATTERED LIGHT SNOW WILL RESULT IN LITTLE IF ANY SNOW
ACCUMULATION.

THE WEATHER SYSTEM WHICH BROUGHT THE SNOW TO THE AREA TODAY WILL
CONTINUE TO INFLUENCE THE WEATHER THROUGH FRIDAY. INTERMITTENT
LIGHT SNOW WILL BRING AA FEW MORE INCHES OF SNOW TO THE AREA
THURSDAY AND FRIDAY. STRONG NORTHWEST WINDS FRIDAY COULD CAUSE
CONSIDERABLE BLOWING AND DRIFTING SNOW AND TRAVEL COULD BECOME
DIFFICULT.

NDZ003>005-011>013-022-023-025-036-037-047-048-050-051-010545-
/O.CAN.KBIS.HS.W.0002.000000T0000Z-070301T1200Z/
/O.NEW.KBIS.WS.W.0001.070228T2135Z-070301T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS-
FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...HARVEY...CARRINGTON...STEELE...
JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
335 PM CST WED FEB 28 2007

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST THURSDAY...
...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE
HEAVY SNOW WARNING HAS BEEN CANCELED. 

SNOW WILL CONTINUE TONIGHT WITH ANOTHER 1 TO 4 INCHES EXPECTED.
TOTAL SNOWFALL FOR THIS EVENT WILL RANGE FROM 6 TO 10 INCHES. IN
ADDITION THE SNOW MAY BE MIXED WITH FREEZING DRIZZLE AT TIMES THIS
EVENING. EAST WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS WILL
CAUSE BLOWING AND DRIFTING SNOW THIS EVENING REDUCING VISIBILITIES
AT TIMES.

TRAVEL WILL BE HAZARDOUS HAZARDOUS.

$$

NDZ001-002-009-010-017>021-034-035-046-282245-
/O.CAN.KBIS.HS.W.0002.000000T0000Z-070301T1200Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-MORTON-BURLEIGH-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MANDAN...BISMARCK...LINTON
335 PM CST WED FEB 28 2007 /235 PM MST WED FEB 28 2007/

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE HEAVY
SNOW WARNING. 

ONLY OCCASIONAL LIGHT SNOW CAN BE EXPECTED TONIGHT...WITH LITTLE
IF ANY ACCUMULATION. 

$$

NDZ031>033-040>045-282245-
/O.CAN.KBIS.WW.Y.0007.000000T0000Z-070228T2200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
335 PM CST WED FEB 28 2007 /235 PM MST WED FEB 28 2007/

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WINTER
WEATHER ADVISORY. 

THE LIGHT SNOW AND FREEZING DRIZZLE HAS MOVED OUT OF THE AREA.
THERE CONTINUES TO BE A SLIGHT CHANCE OF LIGHT SNOW TONIGHT...BUT
IF SNOW OCCURS...LITTLE IF ANY ACCUMULATION IS EXPECTED. 

$$
1 follow-up statement
000 
WWUS43 KBIS 011020
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
420 AM CST THU MAR 1 2007

...SNOW AND BLOWING SNOW ADVISORY LATE TONIGHT AND FRIDAY FOR
CENTRAL NORTH DAKOTA...

.A WINTER STORM SYSTEM CENTERED OVER MISSOURI THIS MORNING WILL
MOVE NORTHEASTWARD TO WISCONSIN BY FRIDAY MORNING. LIGHT SNOW IS
EXPECTED TODAY WITH AROUND AN INCH OF ACCUMULATION FROM MINOT TO
BISMARCK...AND 2 TO 3 INCHES OF NEW SNOW ACCUMULATION FROM
BOTTINEAU TO JAMESTOWN AND OAKES. 

THE STORM SYSTEM WILL INTENSIFY TONIGHT AND FRIDAY AS IT MOVES
TOWARDS WISCONSIN. SNOW ACCUMULATIONS TONIGHT THROUGH FRIDAY WILL
LIKELY RANGE FROM 2 TO 6 INCHES OVER CENTRAL NORTH DAKOTA. IN
ADDITION...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH
TONIGHT...AND WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED
ON FRIDAY. THE COMBINATION OF STRONG WINDS...FALLING SNOW...AND
LOOSE SNOW ALREADY ON THE GROUND FROM RECENT SNOW EVENTS...WILL
CREATE AREAS OF BLOWING AND DRIFTING SNOW TONIGHT AND FRIDAY.
VISIBILITIES MAY BE NEAR ZERO AT TIMES WITH NEAR BLIZZARD
CONDITIONS AT TIMES...ESPECIALLY IN OPEN AREAS. 

PEOPLE PLANNING TRAVEL ACROSS THE STATE TONIGHT AND FRIDAY SHOULD
PREPARE FOR HAZARDOUS ROAD CONDITIONS. IF YOU MUST TRAVEL...LET
OTHERS KNOW DETAILS OF YOUR TRAVEL PLANS AND ALLOW EXTRA TRAVEL
TIME WHEN PLANNING YOUR TRIP. KEEP A WINTER SURVIVAL KIT IN YOUR
CAR.

NDZ003>005-011>013-022-023-025-036-037-047-048-050-051-011830-
/O.CAN.KBIS.WS.W.0001.000000T0000Z-070301T1200Z/
/O.NEW.KBIS.SB.Y.0002.070302T0600Z-070303T0000Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS-
FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...HARVEY...CARRINGTON...STEELE...
JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
420 AM CST THU MAR 1 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST FRIDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

SNOW ACCUMULATIONS TONIGHT THROUGH FRIDAY WILL LIKELY RANGE FROM
2 TO 6 INCHES OVER CENTRAL NORTH DAKOTA. IN ADDITION...NORTHWEST
WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...AND WINDS OF 25 TO
35 MPH WITH HIGHER GUSTS ARE EXPECTED ON FRIDAY. THE COMBINATION
OF STRONG WINDS...FALLING SNOW...AND LOOSE SNOW ALREADY ON THE
GROUND FROM RECENT SNOW EVENTS...WILL CREATE AREAS OF BLOWING AND
DRIFTING SNOW TONIGHT AND FRIDAY. VISIBILITIES MAY BE NEAR ZERO AT
TIMES WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN
AREAS.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

NDZ019>021-034-035-042-045-046-011830-
/O.NEW.KBIS.SB.Y.0002.070302T0600Z-070303T0000Z/
MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON...
MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON
420 AM CST THU MAR 1 2007 /320 AM MST THU MAR 1 2007/

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM MIDNIGHT CST
/11 PM MST/ TONIGHT TO 6 PM CST /5 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST
/11 PM MST/ TONIGHT TO 6 PM CST /5 PM MST/ FRIDAY. 

SNOW ACCUMULATIONS TONIGHT THROUGH FRIDAY WILL LIKELY RANGE FROM
2 TO 6 INCHES OVER CENTRAL NORTH DAKOTA. IN ADDITION...NORTHWEST
WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...AND WINDS OF 25 TO
35 MPH WITH HIGHER GUSTS ARE EXPECTED ON FRIDAY. THE COMBINATION
OF STRONG WINDS...FALLING SNOW...AND LOOSE SNOW ALREADY ON THE
GROUND FROM RECENT SNOW EVENTS...WILL CREATE AREAS OF BLOWING AND
DRIFTING SNOW TONIGHT AND FRIDAY. VISIBILITIES MAY BE NEAR ZERO AT
TIMES WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY IN OPEN
AREAS.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

JV

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 3:30 PM CST, 5 minutes earlier.

Area forecast discussion, Feb 28, 3:30 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CST WED FEB 28 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
THE MODELS ARE ALL IN PRETTY GOOD AGREEMENT ON THE MOVEMENT OF THE
UPPER LEVEL TROUGH NOW ON THE LEE OF THE ROCKIES. A SHORT WAVE
MOVING THROUGH THE SOUTHERN ROCKIES WILL CLOSE OFF TO AN UPPER
LEVEL LOW THEN THE UPPER LEVEL LOW AND ITS ASSOCIATED SURFACE LOW
WILL MOVE NORTHEAST TO WISCONSIN BY FRIDAY MORNING. AN UPPER LEVEL
LOW NOW OVER EASTERN MONTANA WILL TRACK NORTH AND WEAKEN. THIS IS
REFLECTED IN THE CURRENT RADAR REFLECTIVITY WHICH SHOWS THE
PRECIPITATION LIFTING NORTH IN THE WEST...AND ESTABLISHING A NORTH
SOUTH BAND OF PRECIP FROM DEVILS LAKE THROUGH JAMESTOWN. WILL DROP
THE HEAVY SNOW WARNING FROM THE NORTHWEST AND SOUTH CENTRAL...AND
WILL LET THE SNOW ADVISORY IN THE SOUTHWEST EXPIRE. NORTH CENTRAL
AND THE EAST CENTRAL COUNTIES WILL CONTINUE TO HAVE SNOW THROUGH
THE NIGHT WITH SEVERAL MORE INCHES LIKELY. THE WINDS HAVE PICKED
UP IN THE JAMESTOWN AREA AND ARE GUSTING TO AROUND 35 MPH...SO
WILL CHANGE THE HEAVY SNOW WARNING TO A WINTER STORM WARNING TO
INCLUDE BLOWING AND DRIFTING SNOW REDUCING VISIBILITIES. CONTINUE
TO EXPECT 8+ INCHES IN THIS AREA. THIS WEATHER PATTERN WILL CAUSE
INTERMITTENT SNOW THROUGH FRIDAY NIGHT. SNOW ACCUMULATIONS SHOULD
BE SMALL IN THE SHORT TERM...BUT WILL ADD UP OVER THE NEXT TWO
DAYS. LOOKS LIKE THE WINDS WILL PICK UP FRIDAY...AND WILL LIKELY
BE IN THE ADVISORY RANGE BY LATE MORNING. BLOWING SNOW COULD
BECOME A PROBLEM DURING THE AFTERNOON.  WILL NOT HIGHLIGHT BUT
WILL MENTION IN THE HAZARDOUS WEATHER OUTLOOK. CONDITIONS SHOULD
IMPROVE FRIDAY NIGHT AND SATURDAY SHOULD SEE THE BEGINNING OF
MILDER WEATHER AS AN UPPER LEVEL RIDGE BEGINS PUSHING EAST OVER
THE ROCKIES.

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT
HAVE ADJUSTED TEMPS UP AND LEFT POPS OUT IN THE EXTENDED PERIOD.
MODELS ARE TRENDING COLDER AIR FARTHER NORTH WITH EACH
RUN...ALLOWING THE REGION TO PROGRESS INTO GOOD WARMING BY MID NEXT
WEEK.

GULF OF ALASKA TROUGH IS PROGGED TO REMAIN IN PLACE WITH NUMEROUS
DISTURBANCES RIDING OVER THE NORTHERN ROCKIES INTO SOUTHERN CANADA.
MODELS AND ENSEMBLES BRING IN WAVES OF PACIFIC DOWNSLOPE AIR INTO
THE REGION. THIS SHOULD ACT TO ERODE MUCH OF THE SNOW IN THE WEST
AND CENTRAL IF THIS DOES INDEED PAN OUT. WITH ENSEMBLES HITTING THE
WARMING PRETTY GOOD...AND WITH PREDICTED UPPER FLOW REGIME...WOULD
EXPECT HIGHS 10 DEGREES ABOVE NORMAL BY MID NEXT WEEK IN THE WEST
IF GOOD MIXING IS PRESENT.

THERE IS ALSO A QUESTION AS TO HOW MUCH SKY COVER WILL BE PRESENT.
CURRENT PROG WOULD PLACE MUCH MID AND HIGH CLOUDINESS OVER THE CWA
IN THE EARLY PART OF NEXT WEEK...UNTIL UPPER FLOW BECOMES MORE
SOUTHWEST TO NORTHWEST ORIENTED. THIS WOULD LIMIT SOLAR INSOLATION
SOME.

MORNING LOWS MAY STILL BE QUITE CHILLY IN THE CENTRAL AND EAST ANY
TIME CLEAR SKIES AND LIGHT WINDS DEVELOP.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR NDZ003>005-
011>013-022-023-025-036-037-047-048-050-051.

&&

TSW/JC
Hazardous weather outlook, Feb 28, 5:04 AM CST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
504 AM CST WED FEB 28 2007

NDZ031>033-040>045-011115-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
504 AM CST WED FEB 28 2007 /404 AM MST WED FEB 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SNOW ADVISORY TODAY FOR 3 TO 5 INCHES TOTAL ACCUMULATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW ACCUMULATIONS THURSDAY AND FRIDAY WITH TOTALS OF 1 TO 3
INCHES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT THE NATIONAL WEATHER
SERVICE WOULD APPRECIATE RECEIVING ANY REPORTS OF SNOW...OR OTHER
PERTINENT WEATHER INFORMATION.

NDZ001>003-009>011-017>022-034>036-046-047-050-011115-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-KIDDER-EMMONS-LOGAN-
MCINTOSH-
504 AM CST WED FEB 28 2007 /404 AM MST WED FEB 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HEAVY SNOW WARNING IN EFFECT TODAY AND TONIGHT FOR 4 TO 6 INCHES
TOTAL ACCUMULATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT TO MODERATE SNOW ACCUMULATIONS THURSDAY AND FRIDAY...WITH
TOTALS OF 2 TO 5 INCHES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT THE NATIONAL WEATHER
SERVICE WOULD APPRECIATE RECEIVING ANY REPORTS OF SNOW...OR OTHER
PERTINENT WEATHER INFORMATION.

NDZ004-005-012-013-023-025-037-048-051-011115-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-
DICKEY-
504 AM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HEAVY SNOW WARNING IN EFFECT TODAY AND TONIGHT FOR 6 TO 8 INCHES
TOTAL ACCUMULATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT TO MODERATE SNOW ACCUMULATIONS THURSDAY AND FRIDAY...WITH
TOTALS OF 5 TO 8 INCHES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT THE NATIONAL WEATHER
SERVICE WOULD APPRECIATE RECEIVING ANY REPORTS OF SNOW...OR OTHER
PERTINENT WEATHER INFORMATION.

JV

In the hours before

Local storm report, Feb 28, 2:12 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
212 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HEAVY SNOW       STEELE                  46.86N 99.92W
02/28/2007  M7.0 INCH        KIDDER             ND   TRAINED SPOTTER

&&

KBIRK
Local storm report, Feb 28, 2:23 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
223 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HEAVY SNOW       MINOT AFB               48.42N 101.34W
02/28/2007  M6.0 INCH        WARD               ND   TRAINED SPOTTER

&&

KBIRK
Local storm report, Feb 28, 2:32 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HEAVY SNOW       KINTYRE                 46.55N 99.95W
02/28/2007  M6.0 INCH        EMMONS             ND   TRAINED SPOTTER

&&

KBIRK
Local storm report, Feb 28, 2:34 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
234 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HEAVY SNOW       CLEVELAND               46.89N 99.12W
02/28/2007  M6.0 INCH        STUTSMAN           ND   TRAINED SPOTTER

&&

KBIRK
Local storm report, Feb 28, 2:35 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
235 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HEAVY SNOW       ELLENDALE               46.00N 98.52W
02/28/2007  M5.5 INCH        DICKEY             ND   TRAINED SPOTTER

&&

KBIRK
Local storm report, Feb 28, 3:14 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY SNOW       KENMARE                 48.67N 102.08W
02/28/2007  M6.0 INCH        WARD               ND   TRAINED SPOTTER

0300 PM     HEAVY SNOW       TIOGA                   48.39N 102.94W
02/28/2007  M6.0 INCH        WILLIAMS           ND   TRAINED SPOTTER

&&

KBIRK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:59 AM CSTWinter Weather AdvisoryBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more5 hr

Nearby

Winter Storm Warnings in North Dakota, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.